# SDR FDEA201306051200

- Difficulty date: June 5, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N741PA
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365, BL 0 TO RBL 44 FLOORBEAM UPPER TEE IS CORRODED.  REMOVED CORROSION FROM FLOORBEAM IAW SRM 51-10-02, FOUND FLOORBEAM TEE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III.   REPAIRED FLOORBEAM TEE IAW SRM 53-00-51, FIG 201, PAGE 201, REPAIR 8, BS 365, RBL 72 TO LBL 15. REPAIR CLASSIFIED A CATEGORY A MAJOR.
